Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HEY ILL TRY AND MAKE THIS SHORT AND TO THE POINT. 

I went on accutane when I was 16, 40mg a day for like 6 months. 

JUST THE USUAL SYMPTOMS DURING COURSE (Dry lips, dry skin... No dry eye though)

Okay so I finished the course and my eyes began to just be super dry...

lets say they were at 100% dryness for information purposes.

I went on an eye drop called Tobradex (4x a day for a week) which brough the dryness down to 50%. I really do think that one drop helped a lot...

OKAY so with time I feel as though my eyes are at 25%. 
My symptoms now would be cloudy greyish eyes, red blood vessels covering 20% of total white part and the FEELING of dry eye is decent. Like its not that much of a bother anymore. 


BUT GUYS IF YOU HAVE ANY QUESTIONS PLZ ASK. I DONT REALLY KNOW WHAT TO PUT I JUST WANT TO WARN EVERYONE IF YOURE FEELING DRY EYE LIKE MAYBE STOP ITS A SHITTY SIDE EFFECT AND ID GO BACK IF I COULD AND NOT TAKE THE DRUG...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×